# SDR USAASB01211

- Difficulty date: July 22, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - THE AFT SERVICE DOOR EMERGENCY EXIT SIGN WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT ASSEMBLY.  (M)
